Alert archive / Washington / Gale Watches in 2012
Gale Watch 9, NWS Seattle, WA
NWS Seattle, WA issued this gale watch at Feb 5, 2012, 3:07 AM PST. It took effect at Feb 5, 2012, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 5, 2012, 3:07 AM PST (11:07 UTC)
- In effect from
- Feb 5, 2012, 10:00 PM PST
- Expired
- Feb 5, 2012, 2:50 PM PST
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
099 WHUS76 KSEW 051107 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 307 AM PST SUN FEB 5 2012 PZZ170-173-176-051915- /O.CAN.KSEW.SC.Y.0913.000000T0000Z-120205T1400Z/ /O.NEW.KSEW.SW.Y.0015.120205T1107Z-120206T0600Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 307 AM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * SEAS...WEST SWELL 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ150-051915- /O.CAN.KSEW.SC.Y.0913.000000T0000Z-120205T1400Z/ /O.NEW.KSEW.GL.A.0009.120206T0600Z-120207T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 307 AM PST SUN FEB 5 2012 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WIND...EAST WIND RISING TO 25 TO 35 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ132-153-156-051215- /O.CAN.KSEW.SC.Y.0913.000000T0000Z-120205T1400Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 307 AM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ130-051915- /O.EXT.KSEW.SC.Y.0913.000000T0000Z-120206T0600Z/ /O.NEW.KSEW.GL.A.0009.120206T0600Z-120207T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 307 AM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY NIGHT. * WIND...EAST WIND 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ110-051915- /O.CON.KSEW.RB.Y.0006.000000T0000Z-120206T0200Z/ GRAYS HARBOR BAR- 307 AM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * BAR CONDITION...MODERATE EXCEPT BECOMING ROUGH DURING THE EBB CURRENT THIS AFTERNOON. * COMBINED SEAS...8 OR 9 FEET...EXCEPT BUILDING TO 10 FEET DURING THE EBB CURRENT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
961 WHUS76 KSEW 051651 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 851 AM PST SUN FEB 5 2012 PZZ110-051800- /O.CAN.KSEW.RB.Y.0006.000000T0000Z-120206T0200Z/ GRAYS HARBOR BAR- 851 AM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY FOR ROUGH BAR. COMBINED SEAS ARE EXPECTED TO REMAIN BELOW 10 FEET. $$ PZZ130-060100- /O.CON.KSEW.SC.Y.0913.000000T0000Z-120206T0600Z/ /O.CON.KSEW.GL.A.0009.120206T0600Z-120207T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 851 AM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY NIGHT... * WIND...EAST WIND 15 TO 25 KNOTS...RISING TO 25 TO 35 KNOTS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ170-173-176-060100- /O.CON.KSEW.SW.Y.0015.000000T0000Z-120206T0600Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 851 AM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * SEAS...WEST SWELL 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ150-060100- /O.CON.KSEW.GL.A.0009.120206T0600Z-120207T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 851 AM PST SUN FEB 5 2012 ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE MONDAY NIGHT... * WIND...EAST WIND RISING TO 25 TO 35 KNOTS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
064 WHUS76 KSEW 052250 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 250 PM PST SUN FEB 5 2012 PZZ170-173-176-060700- /O.CAN.KSEW.SW.Y.0015.000000T0000Z-120206T0600Z/ /O.NEW.KSEW.SC.Y.0914.120206T1500Z-120207T1200Z/ WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 250 PM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 4 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 4 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS...EAST WINDS 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-060700- /O.EXB.KSEW.SC.Y.0913.000000T0000Z-120206T1200Z/ /O.UPG.KSEW.GL.A.0009.120206T0600Z-120207T1200Z/ /O.NEW.KSEW.GL.W.0018.120206T1200Z-120207T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 250 PM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM PST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND...EAST WIND RISING TO 15 TO 30 KNOTS THIS EVENING...THEN RISING TO 25 TO 35 KNOTS LATE TONIGHT AND CONTINUING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-060700- /O.EXT.KSEW.SC.Y.0913.000000T0000Z-120206T1200Z/ /O.UPG.KSEW.GL.A.0009.120206T0600Z-120207T1200Z/ /O.NEW.KSEW.GL.W.0018.120206T1200Z-120207T1200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 250 PM PST SUN FEB 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 4 AM PST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND...EAST WIND RISING TO 15 TO 30 KNOTS THIS EVENING...THEN RISING TO 25 TO 35 KNOTS LATE TONIGHT AND CONTINUING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Feb 5, 3:00 AM PST, 7 minutes earlier.
Area forecast discussion, Feb 5, 3:00 AM PST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PST SUN FEB 5 2012
.SYNOPSIS...AN UPPER RIDGE WILL KEEP THE WEATHER DRY THROUGH
TUESDAY. OFFSHORE FLOW WILL PRODUCE LOCALLY GUSTY WINDS NEAR THE
MOUNTAINS THROUGH MONDAY...WHILE WIND PROTECTED AREAS WILL
EXPERIENCE STAGNANT CONDITIONS AND PATCHY MORNING FOG. RAIN IS
POSSIBLE STARTING TUESDAY NIGHT OR WEDNESDAY AS THE FIRST IN A
SERIES OF WEAK FRONTS MOVES INLAND.
&&
.SHORT TERM...A BLOCKING UPPER LEVEL RIDGE REMAINS STATIONARY OVER
THE REGION...EXTENDING FROM CALIFORNIA ACROSS THE PACIFIC NORTHWEST
INTO WESTERN CANADA. A WEAK FRONTAL BAND IS STRETCHING APART OVER
THE OFFSHORE WATERS...AS ITS PARENT UPPER LOW TRACKS NORTH OUTSIDE
OF 135W. EASTERLY SURFACE GRADIENTS HAVE EASED SLIGHTLY...BUT WE
STILL HAVE LOCALLY WINDY CONDITIONS MAINLY OVER THE WEST SLOPES OF
THE CASCADES AND THE EAST PUGET SOUND LOWLANDS. SKIES ACROSS WESTERN
WASHINGTON WERE MAINLY CLEAR AT 2 AM THIS MORNING. LIKE THE LAST
COUPLE MORNINGS...TEMPERATURES RANGE FROM THE UPPER 20S TO THE MID
40S AND AGAIN THERE IS PATCHY FOG AND FREEZING FOG.
THE UPPER RIDGE WILL STAY PUT TODAY. THE UPPER LOW OF THE SYSTEM
OFFSHORE WILL HEAD NORTH WELL TO THE WEST OF HAIDA GWAII. THE
FRONTAL BAND OFFSHORE COULD BRING SOME CLOUD COVER TO WESTERN
WASHINGTON...ESPECIALLY ALONG THE COAST THIS MORNING...BUT IT WILL
STRETCH APART AND DISSIPATE AND SUNNY OR MOSTLY SUNNY STILL LOOKS
LIKE A GOOD FORECAST. HIGH TEMPERATURES TODAY WILL AGAIN BE MAINLY
IN THE 50S.
THE STABLE LARGE-SCALE PATTERN THAT HAS BEEN WITH US SINCE LATE LAST
WEEK WILL CONTINUE THROUGH MONDAY WITH JUST SUBTLE CHANGES. THE
UPPER RIDGE WILL WEAKEN SLIGHTLY. A WEAKENING FRONTAL SYSTEM
APPROACHING FROM THE SOUTHWEST WILL CAUSE EASTERLY LOW LEVEL FLOW TO
INCREASE AGAIN. BUT SKIES WILL REMAIN MOSTLY CLEAR...AND THE DAYTIME
HIGHS AND NIGHTTIME LOWS WILL BE SIMILAR TO THE PAST COUPLE DAYS.
THE APPROACHING FRONT WILL WEAKEN FURTHER TUESDAY AND TUESDAY NIGHT.
IT MIGHT HAVE JUST ENOUGH LEFT TO IT TO BRING LIGHT PRECIPITATION TO
THE SOUTH AND WEST PARTS OF THE FORECAST AREA TUESDAY NIGHT...BUT A
BETTER BET IS THAT DRY WEATHER WILL CONTINUE OVER WESTERN WASHINGTON
THROUGH TUESDAY NIGHT. MCDONNAL
.LONG TERM...AN UPPER RIDGE WILL BUILD OVER THE PACIFIC NORTHWEST
AGAIN WEDNESDAY AND THURSDAY. SOME MODELS RUNS SUGGEST THAT THE
RIDGE WILL BE DIRTY ENOUGH TO ALLOW A LITTLE PRECIPITATION INTO
WESTERN WASHINGTON...ESPECIALLY AT THE COAST AND IN THE NORTH. THERE
IS MORE DISAGREEMENT BETWEEN THE MODELS BEGINNING AROUND THURSDAY
NIGHT. THE MOST RECENT GFS RUNS KEEP THE UPPER RIDGE OVER THE
PACIFIC NORTHWEST WITH LITTLE OR NO PRECIPITATION OVER THE FORECAST
AREA. THE MOST RECENT EUROPEAN MODEL RUN SHOWS A MORE ACTIVE AND
PROGRESSIVE PATTERN DEVELOPING BY FRIDAY OR SATURDAY. MCDONNAL
&&
.HYDROLOGY...NO FLOODING IS EXPECTED IN THE FORECAST AREA DURING THE
NEXT 7 DAYS. MCDONNAL
&&
.AVIATION...HIGH PRES OVER THE REGION ALONG WITH LOW LEVEL OFFSHORE
FLOW WILL RESULT IN DRY AND STABLE CONDITIONS. THE VALLEYS...SAN
JUANS AND SOUTH SOUND WILL SEE PATCHY FG THIS MORNING WHERE THE
WINDS ARE CALM. OTHERWISE EXPECT VFR CONDITIONS TODAY WITH JUST
FEW-SCT CIRRUS ALOFT. 33
KSEA...VFR CONDITIONS TODAY WITH LIGHT E/NE FLOW AT THE SURFACE. 33
&&
.MARINE...LITTLE ADJUSTMENTS WERE MADE FROM THE PREVIOUS FORECAST -
LATEST MODEL RUNS ARE ON TRACK.
OFFSHORE FLOW WILL CONTINUE ACROSS WESTERN WA THIS WEEK. EXPECT WEST
SWELLS AROUND 10 FT OVER THE OUTER COASTAL WATERS TODAY. EASTERLY
FLOW WILL STRENGTHEN TONIGHT AS A LOW PRES SYSTEM PASSES OVER THE
OFFSHORE WATERS. A GALE WATCH IS IN EFFECT FOR THE WEST ENTRANCE OF
JUAN DE FUCA AND ADJACENT COASTAL WATERS /PZ150/. A WEAK FRONT WILL
DISSIPATE OVER THE COASTAL WATERS ON TUE. ANOTHER WEAK FRONT WILL
CROSS THE WATERS ON WED. 33
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...AIR STAGNATION ADVISORY IN EFFECT FOR TACOMA AND
VICINITY...HOOD CANAL AREA...SOUTHWEST INTERIOR...AND LOWER
CHEHALIS VALLEY.
PZ...SMALL CRAFT ADVISORY WEST ENTRANCE JUAN DE FUCA.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS OUTER COASTAL WATERS.
SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
GALE WATCH WEST ENTRANCE JUAN DE FUCA AND PZ150 THIS EVENING
THROUGH LATE MON NIGHT.
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 3:07 AM PST | Small Craft Advisory for Hazardous Seas | SEW | 12 hr | |
| Feb 5, 2:50 PM PST | Gale Warning | SEW | 43 hr | |
| Feb 5, 2:50 PM PST | Small Craft Advisory | SEW | 6 days | |
| Feb 5, 2:57 PM PST | Wind Advisory | SEW | 45 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.